A 50 year old man in Massachusetts found out, and it wasn't pretty!

It's still unclear what exactly lead up to the man drinking a 30-milliliter bottle of liquid sildenafil, the generic name for Viagra, which is around 10x the recommended prescribed dose.

According to a  medical case study, reported in JAMA Ophthalmology indicate that his symptoms mainly affected his eyes, although I'm sure there were other effects as well.

Doctors treating the man in Boston stated that he was suffering from “debilitating night blindness” and extreme sensitivity to light. He also started to see circle shaped spots in the center of vision.  He had a retinal disruption in both of eyes most likely caused by the effect of the Viagra on his eyes' blood vessels. Apparently it caused the blood vessels of the man's eyes to dilate too quickly which caused the damage.

The man never returned for his follow-up visit so there is no word on if the damage was permanent however, it goes without saying... follow your prescription!